# SDR USAA2013091900009

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 32,958 hours, 22,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Trigger
- Condition: Stuck
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE AFT MEGAPHONE TRIGGER BUTTON STICKS AND INOPERATIVE.  MX R & R AFT MEGAPHONE IAW AMM 25-65-51.
